# SDR AALA202411079967

- Difficulty date: October 25, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,619 hours, 15,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOORBOARD SUPPORT AT STA 540, RBL 1. REPLACED SUPPORT PER AARD 51-00-05 AND SRM 51-40-02.
